Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Grrrr! Ativan dependent. How do I back off? DebbieLynn

Posted by terra miller on May 30, 2001, at 11:25:59

In reply to Re: Grrrr! Ativan dependent. How do I back off?, posted by DebbieLynn on May 28, 2001, at 9:40:48

> From what I understand, Wellbutrin can increase anxiety and agitation. It did for me. It does for a lot of people!!!

At first I had this side-effect big time. Now I just have the "normal" energy I need to be productive during the day. Totally grateful.

>I do not suffer from PTSD, I have generalized anxiety disorder. I have had panic attacks, many of them. I too take ativan to stop them. (.5mg) I currently take Effexor XR, and take 50 mg of Trazadone at night to help me sleep.

I've done this combination before myself. Amazed that .5mg does anything for you.... such different chemistries. I couldn't stay on the EffexorXR because of the agitation and anxiety. I also thought Trazadone was a great sleep inducer.

I think I am stuck. I'm in a heavy PTSD cycle so I've got to medicate that. I'm just so disappointed to be relying on the Ativan at this point. Grrrrr. It is very frustrating!

Thanks. Terra.

ps. Don't see pdoc for 3 more weeks. sigh.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[64740]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:terra miller thread:64459
URL: http://www.dr-bob.org/babble/20010530/msgs/64740.html